MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/12/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Customer returned replacement meter - unable to test.Most likely underlying root cause of malfunction: user had an inaccurate reference.(b)(4).
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from results obtained of 182mg/dl.The customer's expected fasting blood glucose test result range is 90 to 130mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored according to specification in the living room.During the call on (b)(6) 2017, a back to back blood test was performed by the customer fasting and produced test results of 179 and 161mg/dl using true track meter.The test strip lot manufacturer's expiration date is 03/31/2019 and open vial date is (b)(6) 2017.The meter memory was reviewed for previous test result history: 181mg/dl (b)(6) 2017 08:39 am fasting: yes, 128mg/dl (b)(6) 2017 06:14 pm fasting: yes, 182mg/dl (b)(6) 2017 08:21 am fasting: yes, 254mg/dl (b)(6) 2017 02:13 pm fasting: no.Memory concerns: customer is concerned with 182mg/dl fasting result.
 
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause of malfunction: user had an inaccurate reference.Test strip udi# (b)(4).
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from results obtained of 182 mg/dl.The customer's expected fasting blood glucose test result range is 90 to 130 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored according to specification in the living room.During the call on (b)(6) 2017, a back to back blood test was performed by the customer fasting and produced test results of 179 and 161 mg/dl using true track meter.The test strip lot manufacturer's expiration date is 03/31/2019 and open vial date is (b)(6) 2017.The meter memory was reviewed for previous test result history: (b)(6).Memory concerns: customer is concerned with 182 mg/dl fasting result.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6549267
Report Number1000113657-2017-00794
Device Sequence Number865070
Product Code NBW
UDI-Device Identifier00087701866807
UDI-Public(01)00087701866807
Combination Product (Y/N)N
Initial Reporter StateFL
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 05/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRT5004
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/17/2017
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/12/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/05/2017
Supplement Report FDA Received Date05/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1